# SDR P2EA00086

- Difficulty date: March 31, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND THE RIGHT OUTBOARD FORE FLAP INBOARD END BL 334 WITH DELAMINATED, LENGTH 1.5 INCH, WIDTH .500 INCH, DEPTH .089 INCH.  REPAIRED RIGHT OUTBOARD FORE FLAP INBOARD END DELAMINATED WITH DOUBLER PER SRM 51-40-6 WORK ACCOMPLISHED ON NON-ROUTINE NR 0151.  (M)
